... morning? I still have the itching but not the soreness as much. I did have some spotting prior to the treatment and it's still there.. Is this normal?
Are you sure that you have a yeast infection? Yeast infections dont usually cause bleeding but it is possible. If there is enough irritation, there can be bleeding. If after treatment, your symptoms do not resolve, see your gynecologist for diagnosis. Many kinds of vaginal infections can all have very similar symptoms but be caused by completely different organisms. If you have a bacterial vaginosis, Monistat wont help and your symptoms will return. It is also possible to have both yeast and bacterial infections at the same time. This would require more than one kind of medication so be sure to see the doctor if symptoms dont improve 100%
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2016 • 0 answers
I used monistat 7 one day cream at night but just as soon as I finished inserting it in about 5 min?
Posted 21 Feb 2016 • 0 answers
Posted 27 Apr 2016 • 0 answers
Posted 7 Jul 2016 • 0 answers
Posted 28 Jul 2016 • 0 answers